edoc

On the distribution of money holdings in a random-matching model

Berentsen, Aleksander. (2002) On the distribution of money holdings in a random-matching model. International economic review, Vol. 43. S. 945-954.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5250639

Downloads: Statistics Overview

Abstract

This article studies stationary and nonstationary distributions of money holdings in a random-matching model. The first part characterizes the stationary distributions of money holdings and derives the optimum quantity of money. The second part considers nonstationary distributions of the optimum quantity of money to show that if the production costs are not too large, any distribution of the optimum quantity of money converges asymptotically to the uniform distribution. Copyright Economics Department of the University of Pennsylvania and the Osaka University Institute of Social and Economic Research Association
Faculties and Departments:06 Faculty of Business and Economics > Departement Wirtschaftswissenschaften > Professuren Wirtschaftswissenschaften > Wirtschaftstheorie (Berentsen)
UniBasel Contributors:Berentsen, Aleksander
Item Type:Article, refereed
Bibsysno:Link to catalogue
Publisher:Univ. of Pennsylvania Press
ISSN:0020-6598
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:22 Mar 2012 14:30
Deposited On:22 Mar 2012 14:17

Repository Staff Only: item control page